# SDR IPXA2019011437854

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRACKET FR54@ BL 0 CRACKED. REMOVED AND REPLACED BRACKET @ FR54 BL 0 IAW SRM 51-40-21.
